• vivian vivian
    May 01, 2008
    How can i stop my itchy, watery eyes?
    vivian vivian
    May 01, 2008

    My eyes are itchy and watery, I am sneezing, and I am asthmatic. I take an albuterol inhaler and Advair.  I have tried Zyrtec and Alavert D12, but nothing seems to be working.  I have been having to take my albuterol inhaler every two hours or so... Help!

    READ MORE

FROM OUR EXPERTS

  • James Thompson, MD
    Health Pro
    May 02, 2008
    James Thompson, MD
    Health Pro
    May 02, 2008

     

    Dear Vivian,

     

    I am very concerned about you. You appear to be having an allergy attack involving your upper and lower airway (nose/sinuses and lungs). The lower airway involvement makes this a very serious matter.

     

    According to current national guidelines for asthma control, you currently have very poorly controlled asthma. This may be life-threatening if important steps are not immediately taken.

     

    I recommend you call your doctor now. You should be seen urgently or through an emergency department. If you are not able to reach your doctor within minutes, go to the nearest emergency room. Have someone drive you or call 911.

     

    The need for your reliever inhaler every 2 hours indicates severe persistent asthma or an additional serious respiratory problem. GET CHECKED RIGHT AWAY.

     

    Please get checked out now Vivian if you have not already been evaluated!

     

    How to Relieve Nasal Congestion

    Addiction to Nasal Sprays Can Be Dangerous

    Allergy Pills vs. Nasal Sprays

     


FROM OUR COMMUNITY

  • Norma July 16, 2008
    Norma
    July 16, 2008

    Hello, I am trying to stay on a stick diet, from glutin to see if my alergies subside and so far they have, I would like more information. I have already tried for years all kinds of meds, and it has been no help only relief. I am begining to think that our diet has a lot to do with all kinds of health promblems. I am always searching on the web for infromation.

    READ MORE
  • Maya June 09, 2011
    Maya
    June 09, 2011

    Dear vivian,

    An albuterol inhaler is used for sudden symptoms and astma attacks. I recommend you go to the hospital to get this checked out. The syptoms you have described seems to me like you are having an allergic reaction to environmental factors and it is triggoring an astma attack. Get this problem cheked out ASAP.

    READ MORE
You should know Answers to your question are meant to provide general health information but should not replace medical advice you receive from a doctor. No answers should be viewed as a diagnosis or recommended treatment for a condition. Content posted by community members does not necessarily reflect the views of Remedy Health Media, which also reserves the right to remove material deemed inappropriate.